MAUDE Adverse Event Report: CARL ZEISS MEDITEC PRODUCTION LLC CT LUCIA; CT LUCIA 602

CARL ZEISS MEDITEC PRODUCTION LLC CT LUCIA; CT LUCIA 602
Model Number 602
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history records were reviewed and there were no non-conformities or deviations noted during the manufacturing of the lens that would have caused or contributed to the nature of this complaint.Additionally, our lenses are 100% inspected before they leave our manufacturing site.Therefore, we are confident that the lens was processed per standard operating procedures and inspections and have met all criteria for release.
 
Event or Problem Description
The haptic of a ct lucia 602 lens broke after insertion.It was explanted and removed in the same procedure with another ct lucia 602 lens.No patient harm was reported.
 
Additional Manufacturer Narrative
Description of changes: field b4: added "date of this report" 03/07/2025.Field g3: updated "date received by manufacturer" to "03/04/2025".Field g6: checked "30 days"", updated to "follow-up, # 1".Field h2: checked "device evaluation".Field h3: updated "device evaluated by manufacturer?" to "yes".Field h6: added "type of investigation" code 10.Field h11: added description of changes.File attachments: attached device evaluation.

Brand Name
CT LUCIA
Common Device Name
CT LUCIA 602
Manufacturer (Section D)
CARL ZEISS MEDITEC PRODUCTION LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer (Section G)
CARL ZEISS MEDITEC PRODUCTION LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer Contact
manjaya hegde
5300 central parkway
dublin, CA 94568
9252164697
MDR Report Key21129547
Report Number3010126268-2024-00111
Device Sequence Number12658078
Product Code HQL
UDI-Device Identifier00843045100973
UDI-Public(01)00843045100973(17)260831
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P10016-S008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number602
Device Catalogue Number003500-0050-676
Device Lot Number3S211050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown